# SDR A6WA202202218112

- Difficulty date: January 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Part number: CC670130001
- Part serial: 7693
- Condition: Corroded
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AILERON PN CC670-13000-1 HAS INTERNAL STRUCTURE CORROSION.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED LH WING AILERON PN CC670-13000-1, SN 7693. PERFORMED RIGGING CHECK AND OPERATIONAL TESTS OF THE FLIGHT CONTROL SYSTEM. ALL WORK WITHIN  LIMITS WAS PERFORMED IAW AIR WISCONSIN SUPPLEMENT NO. 19-047 DATE OF ISSUE 3/22/2019, CRJ200 AMM 27-11-00-710-803 REV 64 AND CRJ200 AMM 27-11-00- 220-801 REV 64. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20368, TT: 39,745:56 TC: 39,335.
